# SDR IPXA2018041228471

- Difficulty date: March 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 108,153 hours, 18,127 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 417U10536
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2, CORROSION ON FWD CARGO BRACKET BETWEEN BS 480 - 500 , STRINGER 39R.  REPLACED IAW SRM 51-10-02-0G, REV 82,  AND DWG 65B07659, SH 9, REV H.
